# SDR DALA1019923210

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 61,324 hours, 27,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FWD A&G ANTENNA INSTALLATION SKIN BETWEEN FR25 & FR26 AND BETWEEN STRINGER 43L & STRINGER 42L HAD (2) .7500 HOLES AND (6) NR10 HOLES DRILLED IN WRONG LOCATION DUE TO INCORRECT MANUFACTURED DOUBLER. REPAIRED IAW SRM 53-21-11, FIG 214, SHEET 1.
